Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287383] of Mark A. Stern

Papers Published

  1. Degeratu, A; Stern, M, Witten Spinors on Nonspin Manifolds, Communications in Mathematical Physics, vol. 324 no. 2 (2013), pp. 301-350, ISSN 0010-3616 [DG/1112.0194], [0194], [doi]
    (last updated on 2017/12/14)

    Abstract:
    Motivated by Witten's spinor proof of the positive mass theorem, we analyze asymptotically constant harmonic spinors on complete asymptotically flat nonspin manifolds with nonnegative scalar curvature. © 2013 Springer-Verlag Berlin Heidelberg.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320